# SDR CALA2013090600622

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 33,175 hours, 11,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843, REV C OP 1 C SCAN, FOUND 1 CRACK AT RIB STA 138.70 APPROXIMATELY 25.125 INCHES FROM REAR SPAR TO 25.5.  CRACK APPROXIMATELY .250 LONG.  HORIZONTAL STAB LOWER SKIN CRACK HAS BEEN REPAIRED IAW 55-10- 01 REPAIR 11.
